# SDR AU000667

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8315
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

(AUS) STICK SHAKER SYSTEM FAILED. LIMITED INFORMATION PROVIDED.
